|should I continue atripla?
May 17, 2010
I have been taking atripla since october of 2009 and for the past 3 months I have been experiencing horrific nightmares. I also have been very depreesed and gained 30lbs.my doctor recommended me to switch to truvada,reyataz,and norvir. is it safe for a 28 y.o overweight female in otherwise good health. my viral load is undetectable and cd4 is 472.
| Response from Dr. Young
Hello and thanks for your post.
Yes, given that you're intolerant of the efavirenz part of Atripla, the new combination that your healthcare provider is offering makes a lot of sense (as long as you can take the new medication with food).
I hope this helps and wish you well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.